# SDR 98FDEA00388

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-TUL:  LOWER FWD CARGO HAS DAMAGED BELLFRAME BS 680 BETWEEN STR 25R AND 23R.  DAMAGED AREA OF BELLFRAME REMOVED.  REPAIR OF FRAME PER SRM 51-40-3.
